Differential and Integral Equations

Multiple sign changing solutions in a class of quasilinear equations

J. V. Goncalves and A. L. Melo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with finding multiple sign-changing solutions of the following class of quasilinear problems: $$ \begin{cases} - (r^{\alpha} |u'(r)|^{\beta}u'(r))^{'} = \lambda~ r^{\gamma} f(u(r)),~~ 0 < r < R\\ u(R)= u'(0)=0 , \end{cases} $$ where $\alpha,$ $\beta$ and $\gamma$ are given real numbers, $\lambda > 0$ is a parameter, $f: {\bf R} \to {\bf R}$ is some continuous function and $0 < R < \infty$. A result on existence of infinitely many sign-changing solutions is obtained by considering a family of associated initial value problems which are solved through a shooting argument and a counting of zeroes.

Article information

Source
Differential Integral Equations, Volume 15, Number 2 (2002), 147-165.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060870

Mathematical Reviews number (MathSciNet)
MR1870467

Zentralblatt MATH identifier
1020.34019

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems

Citation

Goncalves, J. V.; Melo, A. L. Multiple sign changing solutions in a class of quasilinear equations. Differential Integral Equations 15 (2002), no. 2, 147--165. https://projecteuclid.org/euclid.die/1356060870


Export citation